Doctor insights on:
Right After Taking A Tetracycline Antibiotic Can I Take A Antiacid
No: Many antibiotics require ideal conditions in the stomach in order to be adequately absorbed and fight infection. Antacids will interfere with the effectiveness of tetracycline, Doxycycline and minocycline. It is best to avoid antacids all together when taking tetracycline antibiotics. Otherwise, one should separate tetracyclines & antacids by several hours. Always check with your pharmacist first. ...Read moreSee 1 more doctor answer
Hi I took Azithromycin antibiotic 4x250mg after eating and an hour after taking the antibiotic I vomited. will it still be effective?
NO: It could not be absorbed that quickly: notify your physician. ...Read more
Best to ask your doc: Who gave you Cipro (ciprofloxacin) to find the definitive answer. Reason is if you take Zantac, your decreasing your acid production that would help reduce any bacteria in your stomach. Then you're taking Cipro (ciprofloxacin) to kill off both the infectious bacteria as well as your healthy bacteria that lives in your gut. So you're creating a massive change and your microbiome that warrants further discussion with your doctor. ...Read moreSee 1 more doctor answer
Dizzyness with antibiotics? Should i keep taking them? I'm taking 500 mg of amoxicillin twice a day for an bad tooth infection so it can get pulled in a few days. I've been taking the amoxicillin for two days. I took it on an empty stomach today because i
I am taking an antibiotic called bactrim (sulfamethoxazole and trimethoprim) ds for a infection in my blood. I am supposed to take it twice daily, could i just take it every 12 hours?
I take doxcycline antibiotic twice a day for folluciltis. I think 100mg tablets.I take it continously and don't stop. Can this cause a problem?
How long you r takin: It is difficult to answer your question without knowin more facts folliculitis is prescribed for folliculitis as a short term therapy as a course and not for a prolong period any antibiotic used for long period can cause complications discus with your doctor/dermatologist. ...Read moreSee 1 more doctor answer
2 different issues: (1) Zantac (ranitidine) is an inhibitor of nerve impulses from brain to upper 2/3 stomach to secret hydrochloric acid; can ? secretions by about 100 fold, out of million fold range. (2) Probiotics are concentration of microorganisms/bacteria believed to be beneficial to healthier intestinal function as part of the human biome. Confusion between the two different issues? ...Read more
Not only can,should!: I advise all my patients to take probiotics while on antibiotics. I advise everyone take Sacchromyces Boulardii (sold as FloraStor) and one with multiple strains of acidophilus/bifidus. Look for ones with at least 20 billion bacteria. Advanced Naturals is a quality line and Culturelle is also a good product. This will reduce odds of diarrhea & vaginal yeast. Take at start of meal. Continue after. ...Read more
If I have an STD and i take my antibiotic tablet and vomit a few hours later will the antibiotic still be affective?
Hello, can i take augmentin (amoxicillin and clavulanate) if i already took a complete dose in about a month and a half ago ? Will it be effective?
Likely correct: Usually we do not repeat the same antibiotic if already received by a patient just a few weeks ago since there is a good likelihood that either the initial treatment did not eradicate but only suppress the bacterial growth or that any new infection would likely be resistant to that antibiotic. YOu need to talk to your doctor about your concern. ...Read more
I just finished taking a prevpac (lansoprazole amoxicillin and clarithromycin) treatment for 14 days. Do I need to continue with acid blockers? If yes, for how long? What brand?
Not for infection: However, if GERD is still a concert u should. Any PPI will do unless specific other factors involved (ex. Plavix (clopidogrel) intake, etc). Discuss with ur doctor, as taking PPI isn't without a risk and benefits should be discussed and compared. ...Read moreSee 1 more doctor answer
I have a gum infection, my doctor prescribed augmentin (amoxicillin and clavulanate). 3 tablets a day for a week..when should I start feeling some relief?
Yes: Yes,After one week,depends on the infection,everything is going to be okay within week,relax. ...Read more
Right now im taking Clindamycin 300mg for a tooth infection, I have a TEVA 3109 pill as well. Is ot ok to take together or will it caise a problem?
DO NOT: Do not ever take medication just because you have a leftover pill or two. Always discuss meds with your prescribing Dentist or Physician. Clindamycin and TEVA 3109 (Amoxicillin) are both antibiotics. Your Dentist may want you to be taking both, but that's a decision for the Dentist to make. Note that actual dental treatment required, not just pills, to cure tooth infection. ...Read more
- Talk to a doctor live online for free
- Can i take tablets for thrush right after i am on antibiotics?
- Can i take vitamins if i am taking antibiotics?
- If taking an antibiotic can i take ibuprofen too
- Ask a doctor a question free online
- Can i take ibuprofen after taking allopurinol?
- Can i take nyquil after taking venlafaxine?
- Can i take tetracycline for strep throat?
- How long after taking antibiotics should i take probiotics?
- Talk to a gastroenterologist online